Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Mouth sores, red spots with dark centers on body. Had chicken pox, blood infection. Advise?

My daughter is suffering from extreme cold sores in her mouth and throat. She is in a lot of pain and has now developed a cluster of red spots with a dark center on different parts of her body! This happened at the same time last year. She has also had the chicken pox 3 times and a blood infection over the last 2 years! Do you know what is causing this? My mom has lupas. Could it be related?
Thank you
Asked On : Thu, 2 May 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
THSE ARE VIRAL AND THE ALLERGY
IN CHRONIC ALLERGIES THERE ARE LESS PLATELETS AND AS SEASON CHANGES THERE IS MORE DAMAGE TO PLATELETS CAUSIN VIRAL AGAIN AND AGAIN
TH IE IS TO TREAT CHRONIC ALLERGIES AND INCREASE PLATELET COUNT BY CONSUMIN MORE LIQUIDS TAKE LIQUIDS EVEN IN SMALL AMOUT 4-5 TIMES IN HOUR
THIS IS HYDROTHERAPY WHICH INCREASES THE PLATELETS AS PLATELET INCREASES THE VIRALS ARE DEFINATELY NOT COME OFF AND ON
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor